Results 1 to 4 of 4
Maisie
  1. #1
    hatethefire is offline Junior Member
    Join Date
    Aug 2010
    Posts
    29

    Default Maisie

    When you jumped from Tramadol to Hydrocodone what doses of each were you on?

    Did you still suffer withdrawal from the SSRI/SNRI and GABA effects from stopping the tramadol?

    How long did you wait until tapering off the Hydros and what dosing did you use?

  2. #2
    hatethefire is offline Junior Member
    Join Date
    Aug 2010
    Posts
    29

    Default

    I reread that you said you played it by ear. But how long did you stay on the hydro after the jump to make sure the tramadol withdrawal was past? Did the antidepressant part of tramadol give you trouble this way? It tears me up the taper way.

  3. #3
    Anonymous Guest

    Default

    Quote Originally Posted by hatethefire View Post
    I reread that you said you played it by ear. But how long did you stay on the hydro after the jump to make sure the tramadol withdrawal was past? Did the antidepressant part of tramadol give you trouble this way? It tears me up the taper way.
    Hi Hatethefire
    I know Maisie has been away from the forum a little her work schedule has been crazy, but she is on my face book so I will try to get a hold of her for you.
    hope you are doing OK
    talk to you later, Melinda

  4. #4
    MaisieC is offline Senior Member
    Join Date
    Dec 2008
    Posts
    701

    Default

    Thanks for reaching out, Melinda!

    Hatethefire, I honestly don't remember the answers to all your questions. I really wasn't doing it scientifically, and my memory is vague of that time. I will tell you what I do know.

    I do remember it was way easier getting off the hydros than getting off the trams. I have a clear memory of that. I remember not going through the terrible anxiety that you get when you go off the trams. It was just physical withdrawal off the hydros.

    I don't remember how long it was. I got a script for like 15 hydros from my doctor--not many--and I spaced them out, cutting them into progressively smaller doses. I don't know what dose. Whatever they give you for moderate pain. I had to organize everything around the fact that I had only a finite number of pills, and that's all I had to work with. Maybe 10 days? I did have withdrawal symptoms, but I had to cope with them and they were not crippling.

    I'm sorry I don't have more precise information for you, but that's all I have. I don't know what else to tell you. If it were me doing it, I'd suck it up and do it, but obviously I don't know what your experience of withdrawal is like and I don't have the pain issues you have to cope with. I know there are many others on the board who do have chronic pain. If you reach out, I'm sure they'll help you.

    Good luck, and take care,
    Maisie

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22